| Model Number |
MMT-551NAL |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the o ring was broken on reservoir cap.The customer blood glucose level was unknown.The customer reported that there was crack around the battery and reservoir compartment and also had hairline fractures.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device received with broken battery tube thread and reservoir tube lip noted.Device passed displacement test.The test reservoir was able to lock in place.